Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 10, 2010, 9:02 PM CST for Butler County, Crenshaw County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2010, 9:02 PM CST (03:02 UTC)
- Expired
- Mar 10, 2010, 10:00 PM CST
- In force
- 58 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Butler County, AL, Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 497 m²/s²
- 0-3 km storm-relative helicity
- 544 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
232
WUUS54 KMOB 110302
SVRMOB
ALC013-041-110400-
/O.NEW.KMOB.SV.W.0018.100311T0302Z-100311T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
902 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 1000 PM CST
* AT 857 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS 4 MILES SOUTHEAST OF AVANT...OR
ABOUT 20 MILES NORTHEAST OF EVERGREEN...AND MOVING NORTHEAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRADLEYTON BY 955 PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3182 8620 3179 8618 3153 8668 3161 8678
3201 8630 3198 8629 3198 8622 3193 8617
3189 8617 3188 8618 3184 8617
TIME...MOT...LOC 0302Z 229DEG 31KT 3161 8663
$$1 follow-up statement
500
WWUS54 KMOB 110320
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
920 PM CST WED MAR 10 2010
ALC013-041-110400-
/O.CON.KMOB.SV.W.0018.000000T0000Z-100311T0400Z/
BUTLER AL-CRENSHAW AL-
920 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR NORTHERN CRENSHAW AND SOUTHEASTERN BUTLER COUNTIES...
AT 915 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR PIGEON CREEK...OR
ABOUT 17 MILES WEST OF LUVERNE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HONORAVILLE AND RUTLEDGE BY 940 PM CST...
LIVE OAK...SAVILLE AND PATSBURG BY 950 PM CST...
BRADLEYTON...PETREY AND 7 MILES SOUTHEAST OF HIGHLAND HOME BY 955
PM CST...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
LAT...LON 3182 8620 3179 8618 3155 8665 3165 8672
3201 8630 3198 8629 3198 8622 3193 8617
3189 8617 3188 8618 3184 8617
TIME...MOT...LOC 0320Z 234DEG 30KT 3170 8651
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 7:55 PM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 10, 7:55 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
755 PM CST WED MAR 10 2010
.UPDATE...PACKAGE UPDATED TO REFLECT SHIFTING NORTHWEST OF THE
SEVERE THREAT. TOR WATCH 21 WILL EXPIRE AT 8 PM...LEAVING 5 ALABAMA
AND 1 MISSISSIPPI COUNTY IN TOR WATCH 25 IN EFFECT UNTIL 2 AM. THE
SHIFT REFLECTS THE UPPER DYNAMICS SPINNING AROUND AN UPPER LOW OVER
THE CENTRAL US PLAINS SWOOPING IN OVER NORTHERN MISS FROM THE
WEST...WITH THE CURRENT ACTIVITY OVER THE FA PULLING AWAY TO THE
NORTH. STILL HAVE SOME ACTIVITY OVER SE LA COASTAL WATERS...TAKING A
NORTHEAST TRACK. THIS LOOKS LIKE THE SECOND ROUND OF RAIN SOME OF
THE GUIDANCE HAS BEEN ADVERTISING.
/16
&&
.SHORT TERM [TONIGHT THROUGH SATURDAY NIGHT]...A STRONG SYSTEM OVER
THE CENTRAL PLAINS OCCLUDES AND MOVES NORTHWARD TONIGHT INTO
THURSDAY WHILE A SERIES OF STRONG SOUTHERN STREAM SHORTWAVES MOVE
ACROSS THE SOUTHEAST STATES AND A POWERFUL 170+ KNOT UPPER JET MOVES
ACROSS TEXAS/NORTHERN MEXICO EASTWARD ALONG THE NORTHERN GULF
COAST. THIS PATTERN HAS SET THE STAGE FOR ACTIVE WEATHER OVER THE
FORECAST AREA. A STRONG RETURN OF WARM MOIST AIR HAS SURGED INTO
THE FORECAST AREA WITH TEMPERATURES IN THE LOWER TO MID SEVENTIES
OVER MUCH OF THE AREA AND DEWPOINTS CLIMBING INTO THE LOWER
SIXTIES. THE TIMING OF THE SHORTWAVES HAS PROVED DIFFICULT AND HAVE
GONE WITH A BLEND OF THE GFS/ECMWF/GEM FOR TIMING THE BEST DEEP
LAYER LIFT AND ASSOCIATED CONVECTION. CURRENT SCATTERED STORMS OVER
THE AREA WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THIS
EVENING AND SHIFT EASTWARD OVERNIGHT INTO THURSDAY AS A COMBINATION
OF THE LEFT EXIT REGION OF THE UPPER JET AND SERIES OF STRONG
SOUTHERN STREAM SHORTWAVES SHIFT THE BEST DEEP LAYER LIFT EASTWARD
ACROSS THE AREA. WILL HAVE VERY HIGH POPS ACROSS THE AREA TONIGHT
THEN LIKELY POPS OVER THE EASTERN THIRD OF THE AREA THURSDAY MORNING
TAPERING OFF TO THE WEST. LAPS ANALYSES SHOW SURFACE BASED CAPES
RANGING FROM 1000 J/KG OVER THE EASTERN PORTION OF THE AREA AND NEAR
2000 J/KG OVER THE WESTERN PORTION OF THE AREA WHERE SOMEWHAT COOLER
TEMPERATURES EXIST ALOFT AND STEEPER LAPSE RATES AS SEEN ON 18Z JAN
SOUNDING. RATHER DRY AIR EXISTS GENERALLY ABOVE 750 MB ACROSS THE
AREA RESULTING IN VERY LOW WET BULB ZERO VALUES NEAR 8 KFT BUT WILL
INCREASE TO AROUND 10 KFT DUE TO ENTRAINMENT OF MOISTURE FROM
CONVECTION WHILE MUCAPES GRADUALLY DECREASE OVERNIGHT TO 500-1000
J/KG. 0-1 KM HELICITIES WILL GENERALLY BE 125-150 M2/S2 THIS
EVENING THEN INCREASE TO 150-200 M2/S2 LATE TONIGHT OVER THE EASTERN
PORTION OF THE FORECAST AREA AS THE LOW LEVEL JET STRENGTHENS TO
AROUND 45 KNOTS. EXPECT AS A RESULT A HIGHER RISK OF LARGE HAIL
INITIALLY THAT DECREASES THROUGH THE NIGHT BUT A CONTINUING RISK OF
DAMAGING WINDS AND POSSIBLY A TORNADO INTO EARLY THURSDAY
MORNING...WITH THE MAIN SEVERE WEATHER RISK AREA SHIFTING TO THE
EASTERN PORTION OF THE AREA DURING THE NIGHT. A FLASH FLOOD WATCH
CONTINUES FOR THE AREA DUE TO EXCESSIVELY MOIST GROUND CONDITIONS
WITH SOME LOCALES ALREADY RECEIVING AROUND 1.5 INCHES. EXPECT
RAINFALL TOTALS AREA WIDE THROUGH THURSDAY TO RANGE FROM 1 TO 2
INCHES OVER THE WESTERNMOST COUNTIES INCREASING TO AROUND 3 INCHES
OVER THE NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL
ALABAMA...WITH RAINFALL TOTALS UP TO 5 INCHES POSSIBLE DEPENDING
UPON WHERE STORMS TRAIN OVER THE MOST. AS NOTED BY THE PREVIOUS
SHIFT...THE CONVECTION WILL BE CAPABLE OF PRODUCING 1-2 INCHES OF
RAIN WITHIN AN HOUR...RESULTING IN FLASH FLOODING. DRIER CONDITIONS
FOLLOW FOR THURSDAY AFTERNOON IN THE WAKE OF THE STRONG SHORTWAVES
BUT THE RESPITE IS SHORT LIVED HOWEVER AS A POWERFUL SHORTWAVE
ADVANCES EASTWARD ACROSS THE SOUTHERN PLAINS AND ANOTHER SERIES OF
SOUTHERN STREAM SHORTWAVES MOVE ACROSS THE AREA. THERE IS FAIRLY
GOOD AGREEMENT AMONG THE GFS AND ECMWF ON THESE FEATURES AND WILL
HAVE SMALL POPS OVER THE COASTAL AREAS THURSDAY EVENING INCREASING
TO LIKELY POPS OVER THE EASTERN AREA AND CHANCE POPS OVER WESTERN
SECTIONS LATER THURSDAY NIGHT. THE CONVECTION TAPERS OFF ON FRIDAY
AS THE STRONG SOUTHERN STREAM SHORTWAVES MOVE OFF TO THE EAST.
THERE IS A POTENTIAL FOR VERY DRY AIR TO BE PRESENT ALOFT WITH WET
BULBS RANGING BETWEEN AS LOW AS 8 KFT TO 10 KFT...BOTH OF WHICH
SUGGEST POSSIBLE LARGE HAIL AND DAMAGING WINDS IF CONVECTION IS
STRONG ENOUGH TO TAP THE DRIER AND COLDER AIR ALOFT. SMALL POPS
FOLLOW FOR FRIDAY NIGHT AND SATURDAY FOR LINGERING LIGHT
PRECIPITATION AS THE POWERFUL SYSTEM FINALLY MOVES EASTWARD OUT OF
THE PLAINS AND INTO THE EAST CENTRAL STATES. MILD CONDITIONS
CONTINUE FOR THE AREA THROUGH FRIDAY THEN TURN COOLER FRIDAY NIGHT
INTO SATURDAY NIGHT. /29
&&
.LONG TERM [SUNDAY THROUGH WEDNESDAY]...DRY CONDITIONS CONTINUE FOR
SUNDAY THROUGH MONDAY AS THE LARGE SYSTEM MOVES OFF INTO THE
ATLANTIC. A CHANCE FOR RAIN RETURNS FOR TUESDAY THROUGH WEDNESDAY
AS A SHORTWAVE TROF ROTATES SOUTHWARD ACROSS THE PLAINS AND INTO THE
SOUTHEAST STATES. TEMPERATURES WILL BE SOMEWHAT BELOW SEASONABLE
TEMPERATURES THROUGH THE PERIOD. /29
&&
.AVIATION...(00Z ISSUANCE) ONGOING RAIN AND THUNDERSTORMS WILL
CONTINUE THROUGH THE EVENING HOURS INTO THE OVERNIGHT HOURS.
GREATEST COVERAGE IS EXPECTED TO INLAND...NORTH OF I-10. THIS
DOESN'T MEAN THAT COVERAGE WILL BE LACKING ALONG THE COAST AND
OFFSHORE...JUST NOT AS MUCH AS INLAND...WITH UPPER DYNAMICS FROM A
SYSTEM OVER THE CENTRAL PLAINS THE DRIVING FORCE. GENERAL IFR
CONDITIONS EXPECTED THROUGH THE NIGHT...WITH DIPS INTO MVFR WITH THE
SHRA/TSRA. SOME POST FRONTAL FOG...WITH A SMALL CHANCE OF 0NM
VSBYS...IS LIKELY WELL AFTER MIDNIGHT INTO THE MORNING HOURS.
/16
&&
.MARINE...SOUTHERLY FLOW WILL INCREASE ALONG WITH BUILDING SEAS TO
SMALL CRAFT ADVISORY LEVELS THIS EVENING AS A LOW PRESSURE SYSTEM
DEEPENS OVER THE SOUTHERN PLAINS. WINDS AND SEAS WILL DECREASE
BRIEFLY ON THURSDAY BEFORE INCREASING AGAIN ON FRIDAY IN THE WAKE OF
A COLD FRONT. STRONG W-NW WIND EXPECTED THROUGH THE FIRST HALF OF
THE WEEKEND BEFORE DIMINISHING ON SUNDAY. /13
&&
.FIRE WEATHER...A POWERFUL LOW PRESSURE SYSTEM WILL MAINTAIN A VERY
MOIST AIRMASS OVER THE REGION THROUGH THURSDAY THEN SOMEWHAT DRIER
CONDITIONS FOLLOW FOR FRIDAY INTO THE WEEKEND. A SERIES OF UPPER
LEVEL DISTURBANCES WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS
TO THE AREA TONIGHT AND SCATTERED TO NUMEROUS THUNDERSTORMS FOR
THURSDAY AND THURSDAY NIGHT THEN A LESSER CHANCE FOR RAIN FOR FRIDAY
AND FRIDAY NIGHT. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE
CRITICAL LEVELS THROUGH THE WEEKEND. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 59 77 55 75 / 100 30 50 20
PENSACOLA 60 74 58 73 / 100 50 60 40
DESTIN 59 72 61 70 / 100 70 70 40
EVERGREEN 57 77 53 74 / 100 60 60 40
WAYNESBORO 56 77 50 73 / 100 20 40 20
CAMDEN 56 77 52 74 / 100 60 50 40
CRESTVIEW 58 76 57 75 / 100 70 70 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FLASH FLOOD WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Mar 10, 3:45 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 345 PM CST WED MAR 10 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-112100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 345 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND THURSDAY SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD OVERNIGHT AS A STRONG STORM SYSTEM MOVES OUT OF THE SOUTHERN PLAINS. AS INSTABILITY LEVELS INCREASE...A FEW STORMS MAY BECOME STRONG TO SEVERE...PRIMARILY OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THE PRIMARY THREATS WILL BE LARGE HAIL AND LOCALLY DAMAGING WIND GUSTS. AS WINDS THROUGHOUT THE ATMOSPHERE STRENGTHEN TONIGHT...A THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE. LARGE HAIL AND LOCALLY DAMAGING WIND GUSTS WILL REMAIN A THREAT...BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL GRADUALLY SPREAD INTO SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE BY LATE EVENING AND OVERNIGHT. THE RISK FOR HEAVY RAIN AND FLASH FLOODING WILL INCREASE TONIGHT AS SHOWERS AND THUNDERSTORMS BECOME WIDESPREAD. A FLASH FLOOD WATCH IS IN EFFECT. SIGNIFICANT RISES ON AREA RIVERS ARE EXPECTED AS A RESULT OF THE HEAVY RAINFALL. AREAS OF DENSE FOG ARE POSSIBLE THROUGH TONIGHT OVER THE NEAR SHORE GULF WATERS AND AREA BAYS AS WARM MOIST AIR MOVES OVER THE COLDER WATER. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARINE WATERS THROUGH THURSDAY MORNING. STRONG SOUTHERLY WINDS WILL ALSO RESULT IN AN INCREASED RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY A COLD FRONT MOVING ACROSS THE AREA ON FRIDAY WILL RESULT IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...PRIMARILY ALONG AND EAST OF INTERSTATE 65. THE MID LEVELS OF THE ATMOSPHERE WILL BE QUITE COLD WHICH MAY RESULT IN SOME OF THE STORMS PRODUCING PENNY TO QUARTER SIZE HAIL. HAZARDOUS CONDITIONS ARE EXPECTED OVER THE MARINE AREA AGAIN FROM FRIDAY AFTERNOON THROUGH THE WEEKEND DUE TO MODERATE TO STRONG WEST TO NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE WEATHER WILL LIKELY BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 10, 4:23 PM CST, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 423 PM CST WED MAR 10 2010 MSZ075-076-079-102330- GEORGE-PERRY-GREENE- 423 PM CST WED MAR 10 2010 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE...PERRY AND GREENE COUNTIES... AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF ROYCE...MOVING NORTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ROYCE...MCLAIN...BEAUMONT...KITTRELL AND NEELY THROUGH 530 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Mar 10, 8:40 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 840 PM CST WED MAR 10 2010 ALZ053-055-056-110315- CONECUH-MONROE-CLARKE- INCLUDING THE CITIES OF...MONROEVILLE... 840 PM CST WED MAR 10 2010 ...A STRONG THUNDERSTORM WILL AFFECT CONECUH...MONROE AND CLARKE COUNTIES... AT 827 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF MANISTEE...MOVING EAST-NORHTEAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FRISCO CITY...MEXIA...EXCEL...WEST MONROEVILLE...MONROEVILLE...DREWRY AND REPTON THROUGH 915 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL UP TO AROUND THREE QUARTERS OF AN INCH IN DIAMETER...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING FOR MONROE AND CLARKE COUNTIES OF SOUTHWESTERN ALABAMA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:16 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 44 min |
| Mar 10, 6:19 PM CST | Tornado Warning | MOB | Washington | 41 min |
| Mar 10, 6:27 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 20 min |
| Mar 10, 7:00 PM CST | Severe Thunderstorm Warning | MOB | Clarke | 45 min |
| Mar 10, 7:13 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 62 min |
| Mar 10, 7:44 PM CST | Tornado Warning | MOB | Choctaw, Clarke, Washington | 31 min |
| Mar 10, 7:51 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 8 days |
| Mar 10, 8:16 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 32 min |
| Mar 10, 9:35 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 55 min |
| Mar 10, 9:40 PM CST | Tornado Warning | MOB | Crenshaw | 50 min |
| Mar 10, 9:46 PM CST | Special Marine Warning | MOB | 119 min | |
| Mar 10, 9:48 PM CST | Tornado Warning | MOB | Conecuh, Monroe | 30 min |
| Mar 10, 11:45 PM CST | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 2 hr |
| Mar 11, 12:11 AM CST | Special Marine Warning | MOB | 64 min | |
| Mar 11, 12:15 AM CST | Special Marine Warning | MOB | 60 min | |
| Mar 11, 12:39 AM CST | Special Marine Warning | MOB | 51 min | |
| Mar 11, 1:38 AM CST | Special Marine Warning | MOB | 97 min | |
| Mar 11, 1:49 AM CST | Special Marine Warning | MOB | 56 min | |
| Mar 11, 3:13 AM CST | Special Marine Warning | MOB | 33 min | |
| Mar 11, 3:40 AM CST | Special Marine Warning | MOB | 95 min | |
| Mar 11, 4:08 AM CST | Marine Weather Statement | MOB | 112 min | |
| Mar 11, 9:35 AM CST | River Flood Warning | MOB | Escambia | 9 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.